# SDR 2000UALA00077

- Difficulty date: February 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 54,645 hours, 32,728 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY LIGHTS ILLUMINATED WITH FLIGHT DECK SWITCH IN THE ARMED POSITION.  *S/D*  REPAIRED FAULTY SPLICE SM34.  EMERGENCY LIGHT OPERATION RESTORED TO NORMAL.
